On systems of linear parital differential equations with constant coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1957), pp. 45-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1957_1_a5,
author = {V. M. Borok},
title = {On systems of linear parital differential equations with constant coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {45--66},
year = {1957},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1957_1_a5/}
}
V. M. Borok. On systems of linear parital differential equations with constant coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1957), pp. 45-66. http://geodesic.mathdoc.fr/item/IVM_1957_1_a5/